# SDR DALA2015041802828

- Difficulty date: April 4, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DRY BAY PANEL 52 HZ, INSIDE OF FUEL PANEL 541CB, ANTI-CHAFE STRIP IS CRACKED. LOG PAGE CREATED FOR REPAIR ID, WORK IN PROGRESS ASSOCIATED ER/A 14-532885 ADDED FOR AC 6809, LP1908678.
